Skip to Main content Skip to Navigation
Journal articles

Closed Form Asymptotic Expression of a Random-Access Interference Measure

Abstract : A model describing the cumulative effect of the independent access of K users to a shared resource, which is formed by N elements, is proposed, based on which an integer interference measure ζ is defined. While traditional cases can be reconducted to reference well-known results, for which ζ is either Gaussian or Poissonian, the proposed model provides a more general framework that offers the tool for understanding the nature of ζ. In particular, an asymptotic closed form expression ( K → ∞, N → ∞, K/N\→ ∞β∈(0,∞)) for ζ distribution is provided for systems presenting constructive versus destructive interference, and as such is applicable to characterizing statistical properties of interference in a wide range of random multiple access channels.
Complete list of metadata
Contributor : Catherine Magnet Connect in order to contact the contributor
Submitted on : Tuesday, May 26, 2015 - 2:37:43 PM
Last modification on : Wednesday, November 3, 2021 - 2:18:09 PM

Links full text




G.C. Ferrante, Maria-Gabriella Di Benedetto. Closed Form Asymptotic Expression of a Random-Access Interference Measure. IEEE Communications Letters, Institute of Electrical and Electronics Engineers, 2014, 18 (7), pp.1107 - 1110. ⟨10.1109/LCOMM.2014.2320935⟩. ⟨hal-01155329⟩



Les métriques sont temporairement indisponibles